# SDR CA060523001

- Difficulty date: May 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,664 hours
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Arm
- Part number: 22850291109
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "R" CHECK, LINE MAINTENANCE FOUND THE LT THRUST REVERSER BLOCKER DOOR AT THE 5 O'CLOCK POSITION TORN OUT.  THE ACTUATING ROD (P/N 228-50291-109) WAS STUCK THROUGH THE DIVERTER FAIRING IPC REF 78-34-01.  AREA INSPECTED FOR POSSIBLE DAMAGE TO FAN CASE, NONE FOUND.  DIVERTER FAIRING (LOWER PORTION) REPLACED.  BLOCKER DOOR AND ACTUATING ROD REPLACED.  LEFT THRUST REVERSER CHECKED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
